# SDR DL73S950489

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B42
- Condition: Failed
- Location: Ee Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT 10,000 FT, 32 AIR DATA COMPUTER FAILED.  RETURNED ATL.  REPLACED ADC OPERATION NORMAL.
